Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On simultaneous interpolation and approximation by functions analytic in a given region


Authors: J. L. Walsh and H. G. Russel
Journal: Trans. Amer. Math. Soc. 69 (1950), 416-439
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9947-1950-0041212-1
MathSciNet review: 0041212
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. H. Hardy, J. E. Littlewood, and G. Pólya, Inequalities, Cambridge, 1934.
  • [2] G. Julia, Leçons sur la représentation conforme des aires simplement connexes, Paris, 1931.
  • [3] H. Lebesgue, Sur le problème de Dirichlet, Rend. Circ. Mat. Palermo vol. 24 (1907) pp. 371-402.
  • [4] E. N. Nilson and J. L. Walsh, Interpolation and approximation by functions analytic and bounded in a given region, Trans. Amer. Math. Soc. vol. 55 (1944) pp. 53-67. MR 0009196 (5:115d)
  • [5] F. Riesz, Über die Randwerte einer analytischen Funktion, Math. Zeit. vol. 18 (1923) pp. 87-95. MR 1544621
  • [6] A. Spitzbart, Approximation in the sense of least $ p$th powers with a single auxiliary condition of interpolation, Bull. Amer. Math. Soc. vol. 52 (1946) pp. 338-346. MR 0015483 (7:425b)
  • [7] J. L. Walsh, Interpolation and approximation by rational functions in the complex domain, Amer. Math. Soc. Colloquium Publications, vol. 20, 1935. MR 0218588 (36:1672b)
  • [8] -, On interpolation and approximation by functions analytic and bounded in a given region, Proc. Nat. Acad. Sci. U.S.A. vol. 24 (1938) pp. 477-486.
  • [9] -, On interpolation by functions analytic and bounded in a given region, Trans. Amer. Math. Soc. vol. 46 (1939) pp. 46-65.
  • [10] -, Note on the degree of convergence of sequences of analytic functions, Trans. Amer. Math. Soc. vol. 47 (1940) pp. 293-304. MR 0001866 (1:310a)
  • [11] -, Taylor's series and approximation to analytic functions, Bull. Amer. Math. Soc. vol. 52 (1946) pp. 572-579. MR 0017362 (8:144e)
  • [12] J. L. Walsh and E. N. Nilson, On functions analytic in a region: approximation in the sense of least $ p$th powers, Trans. Amer. Math. Soc. vol. 65 (1949) pp. 239-258. MR 0028956 (10:524c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1950-0041212-1
Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society